BibTeX record journals/ijfs/YangZXZZ19

download as .bib file

@article{DBLP:journals/ijfs/YangZXZZ19,
  author    = {Yang Yang and
               Jianli Zhao and
               Jianwei Xia and
               Guangming Zhuang and
               Weihai Zhang},
  title     = {Multiobjective Optimization Control for Uncertain Nonlinear Stochastic
               System with State-Delay},
  journal   = {Int. J. Fuzzy Syst.},
  volume    = {21},
  number    = {1},
  pages     = {72--83},
  year      = {2019},
  url       = {https://doi.org/10.1007/s40815-018-0541-0},
  doi       = {10.1007/s40815-018-0541-0},
  timestamp = {Thu, 18 Jul 2019 11:37:50 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijfs/YangZXZZ19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics